MathSciNet Relay Station
MathSciNet bibliographic data
MR2392576 90C33
Chen, Jein-Shan; Pan, Shaohua A descent method for a reformulation of the second-order cone complementarity problem. J. Comput. Appl. Math. 213 (2008), no. 2, 547–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement